# SDR 02FDEA00874

- Difficulty date: November 25, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 6,133 hours, 3,276 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP LOWER SKIN TRAILING EDGE AREA AT TRACK 3, 5 EA DENTS BET TRAILING EDGE RIBS 12A AND 13A.  REPAIRED LOWER RIGHT CENTER FLAP SKIN IAW EA.  CUT DAMAGED SKIN AT DENTS.  EDDY CURRENT INSPECTED DENTS, NO CRACKS EXISTED.  FLAP PEENED REWORKED   AREA IAW SRM.  FILLED DENTS 1, 2, AND 3 AND FABRICATED REPAIR DOUBLER IAW A300 SRM AND EXTENDED DOUBLER TO ACCOMMODATE DENTS 1, 2 & 3.  INSTALLED REPAIR DOUBLER IAW SRM.
